FDA report: Carboplatin injection by Hospira recalled due to visible particulate matter

0

Intravenous products: The FDA report “Hospira, Inc. is further informing the general public about a previously communicated voluntary user-level recall of three lots of Carboplatin Injection due to visible particulates identified during a retain sample inspection. Findings have identified the particles as Carboplatin crystals. If particulate matter from crystallization is injected into a patient, it may potentially become lodged in and obstruct blood vessels, potentially causing local infarction, thromboembolism and vasculitis. Chronically, following sequestration, granulomatous formation in the lungs is possible.”

Main page

Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.